# SDR AWXA200400243

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 9,486 hours, 3,646 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Cracked
- Location: Green Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0154 - EN ROUTE FROM SFO TO PHX RECEIVED GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL INDICATION.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND NR 1 ENGINE (GREEN SYSTEM) HYDRAULIC PRESSURE SWITCH CRACKED AND LEAKING.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PRESSURE SWITCH IAW AMM 29-11-17, LEAK AND OPERATIONAL CHECK WAS GOOD.
